# SDR SWAA2025062473794

- Difficulty date: May 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 58,874 hours, 32,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP HAS CORROSION BS719; RBL63; WL208.  REFER TO FAULT TTG8Q010R4SQ WHERE EA 25-153-01353 WAS ADDED AS A SUBTASK'.  REPAIRED DAMAGE ON STRAP AT BS 719; RBL 63; WL 208 PER EA 25-153-01353.
